# SDR IPXA2016062405000

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,375 hours, 12,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR WILL NOT LATCH FULL OPEN OR CLOSE.  MOTOR IS INTERMITTENT.  R & R L1 DOOR ELECTRICAL ACT REF MM 52-11-01.  OPS NORMAL, IPC 52-11-05-05.
